2018
Том 70
№ 7

All Issues

Solution and stability of a system of two linear homogeneous first order differential equations with variable coefficients

Nasirova T. I., Skorokhod A. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 25 (1973), no. 3, pp 328-333.

Citation Example: Nasirova T. I., Skorokhod A. V. Solution and stability of a system of two linear homogeneous first order differential equations with variable coefficients // Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 400—405.

Full text